# SDR 04FDEA02977

- Difficulty date: October 22, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 45,476 hours, 10,992 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tee Fitting
- Part number: ARC7480501
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING, INBOARD FLAP VANE INBOARD SUPPORT FITTING, INBOARD AFT HOLE CORRODED AND OUTBOARD HOLE (03 OFF) CORRODED.  ALL BORES ARE NOT WITHIN EO LIMITS.  RIGHT HAND WING, INBOARD FLAP VANE INBOARD SUPPORT FITTING, REMOVED AND REPLACED AS PER AMM 27-50-24 FUNCTIONAL TEST CARRIED OUT FOUND SATISFACTORY AS PER AMM 27-50-00-860-801.
